Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A gap theorem


Authors: M. Kac, R. Salem and A. Zygmund
Journal: Trans. Amer. Math. Soc. 63 (1948), 235-243
MSC: Primary 42.4X
MathSciNet review: 0023937
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0023937-8
PII: S 0002-9947(1948)0023937-8
Article copyright: © Copyright 1948 American Mathematical Society